# SDR HNAA2025011100022

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON LH SIDE OF NOSE.  PERFORMED BIRDSTRIKE INSPECTION IRW AMM 05-50-08.    NO DAMAGE NOTED. A/C OK FOR SERVICE.
